# SDR AUS20021006

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL106AMA20
- Condition: Wrong Part
- Location: Airspeed
- Part time: 20,954 cycles
- Component: Airspeed/Mach I
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAIN'S MACH/ASI INDICATOR WAS INCORRECT PART.
